# SDR SWIA971613

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Sensor
- Part number: 7858062
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PITOT BASE OVERHEAT WARNING ILLUMINATED AFTER TAKEOFF.  RETURNED TO FIELD.  POWERED AIRCRAFT DOWN AND BACK UP.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT GOOD FOR CONTINUED SERVICE.  REMOVED AND REPLACED AIR DATA SENSOR CONTROLLER AFTER ARRIVAL IN SLC.  OPS CHECKS GOOD IN OVERWEIGHT ON WHEELS CONFIGURATION.
